Daniel Berend

Senior Academic

Kepler sets of linear recurrence sequences

D. Berend, R. Kumar

The Kepler set of a sequence (an)n=0∞ is the closure of the set of consecutive ratios {an+1/an:n≥0}. Following several studies, dealing with Kepler sets of recurrence sequences of order 2, we study here the case of recurrences of any order.

Publication language English
Pages 54-95
Journal Acta Mathematica Hungarica
Volume 175
Issue number 1
Publication status Published - 01.02.2025

Keywords

Kepler set
Minkowski operation
generalized conic
linear recurrence sequence
ratio set
the Fermat–Weber location problem

ASJC Scopus subject areas

General Mathematics
Access to Document
10.1007/s10474-025-01506-6
Other files and links
Link to publication in Scopus